# SDR AALA201802209026

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,184 hours, 24,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665605
- Part serial: A6960
- Condition: Defective
- Location: R2 Door
- Part time: 365 hours, 192 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DOOR 2R ARMING HANDLE DIFFICULT TO OPERATE. ADJUSTED R2 DOOR VERTICAL MEASUREMENT PER AMM 52-13-00 AND REPLACED R2 DOOR SLIDE/RAFT PER J/C 26L00025011.
